On observability for the one-dimensional heat equation
Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 543-545
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_3_a30,
author = {E. K. Kostousova},
title = {On observability for the one-dimensional heat equation},
journal = {Differencialʹnye uravneni\^a},
pages = {543--545},
year = {1992},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_3_a30/}
}
E. K. Kostousova. On observability for the one-dimensional heat equation. Differencialʹnye uravneniâ, Tome 28 (1992) no. 3, pp. 543-545. http://geodesic.mathdoc.fr/item/DE_1992_28_3_a30/